Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Solutions for nonlinear elliptic equations with general weight in the Sobolev-Hardy space


Authors: Yimin Zhang, Jun Yang and Yaotian Shen
Journal: Proc. Amer. Math. Soc. 139 (2011), 219-230
MSC (2010): Primary 35J65, 35J40
Published electronically: July 8, 2010
MathSciNet review: 2729085
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we apply Morse theory to study the existence of nontrivial solutions for nonlinear elliptic equations with general weight and Hardy potential in the Sobolev-Hardy space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35J65, 35J40

Retrieve articles in all journals with MSC (2010): 35J65, 35J40


Additional Information

Yimin Zhang
Affiliation: Department of Mathematics, South China University of Technology, Guangzhou 510640, People’s Republic of China
Email: ymin.zhang@mail.scut.edu.cn

Jun Yang
Affiliation: Department of Mathematics, South China University of Technology, Guangzhou 510640, People’s Republic of China
Email: yangjun@scut.edu.cn

Yaotian Shen
Affiliation: Department of Mathematics, South China University of Technology, Guangzhou 510640, People’s Republic of China
Email: maytshen@scut.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10468-9
PII: S 0002-9939(2010)10468-9
Keywords: Morse theory, the PSC condition, critical groups, Sobolev-Hardy space
Received by editor(s): November 19, 2009
Received by editor(s) in revised form: February 26, 2010
Published electronically: July 8, 2010
Additional Notes: The project was supported in part by the National Natural Science Foundation of China (10771074), the NNSF of China (No. 10801055) and the Doctoral Program of NEM of China (No. 200805611026).
Communicated by: Yingfei Yi
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.